# SDR FDEA201811143209

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) LOWER BARREL NUT HOLE BORE CORROSION.   CORROSION AT LEFT HAND OUTBOARD FLAP OUTBOARD FOWARD HINGE (WING SIDE) LOWER   BARREL NUT HOLE BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-44-09.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57-44-09 AND EA.# 1-5750-128595 A P2 STEP 2C AND STEP 2.TITLE: WINGS- FLIGHT SURFACES-   EO 1-5750-7-5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION   REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.REFER TO EA.# 1-5750-128595 A P2   AND SNRM N00344 FOR WORK DETAILS.
